# SDR AALA20170803006

- Difficulty date: August 1, 2017
- Submitted: August 4, 2017
- Operation: Air carrier
- Aircraft: N758AN
- Make and model: Boeing 777223
- Aircraft serial: 32637
- Aircraft time: 64,115 hours, 8,028 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070015002
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. L2 DOOR AFT CREW ATTENDANT SEAT FLASHLIGHT BRACKET BROKEN. REPLACED FLASHLIGHT ASSEMBLY PER AMM 25-64-01.
